What does one do when they are too high?

by HelloMD

What does one do when they are too high?


Answers


Answer - Leslie Elkind MD

This is a useful question because it is not uncommon for people to experience unpleasant effects from taking too much cannabis. This can take the form of overstimulation with anxiety and occasionally even paranoia, or manifest as dizziness, nausea, and oversedation. The most important point is the one VeronicaB mentioned in her answer: cannabis is not biochemically harmful to the body. The adverse effects will wear off as the cannabis is metabolized and there are no known aftereffects or damages to organs as seen with many commonly used pharmaceuticals. What to do while waiting for it to wear off? I'd suggest limiting stimulation (dark, quiet room), adequate hydration, and I would avoid trying to "treat" with any "antidote" medications. The problem will always resolve within a few hours and the patient will be fine. One way to avoid overstimulation is to make sure sufficient CBD is present to moderate the THC effects. This has been shown to be useful and important at higher THC doses.


Answer - Nurse Practitioner in Family Health

This may sound like a silly answer, but the most important thing to do when you are too intoxicated is to stop using more of the intoxicant. As noted by Veronica, the symptoms will pass in 8-12 hours. There is no undoing the intoxication, just ensure someone is available to remain with you for your own safety.


Answer - HelloMD Customer Service Admin

Hi there!

The number one thing you should tell yourself when experiencing a cannabis overdose is that all of your discomfort will eventually pass. Remember, there’s never been a documented case of someone dying as a direct result of consuming too much cannabis!

Please check out this article of ours that has five effective tips for reducing the effects of feeling "too high"!

I hope this information helps! :-)